Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Pointwise error estimates for $C^0$ interior penalty approximation of biharmonic problems
HTML articles powered by AMS MathViewer

by D. Leykekhman HTML | PDF
Math. Comp. 90 (2021), 41-63 Request permission


The aim of this paper is to derive pointwise global and local best approximation type error estimates for biharmonic problems using the $C^0$ interior penalty method. The analysis uses the technique of dyadic decompositions of the domain, which is assumed to be a convex polygon. The proofs require local energy estimates and new pointwise Green’s function estimates for the continuous problem which has independent interest.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2020): 65N30, 65N15
  • Retrieve articles in all journals with MSC (2020): 65N30, 65N15
Additional Information
  • D. Leykekhman
  • Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269
  • MR Author ID: 680657
  • Email:
  • Received by editor(s): July 21, 2019
  • Received by editor(s) in revised form: August 16, 2020, and August 29, 2020
  • Published electronically: October 8, 2020
  • Additional Notes: The author was partially supported by NSF grant DMS-1913133.
  • © Copyright 2020 American Mathematical Society
  • Journal: Math. Comp. 90 (2021), 41-63
  • MSC (2020): Primary 65N30, 65N15
  • DOI:
  • MathSciNet review: 4166452